# SDR UPS96821113

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57583825
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, LT WING UPPER SKIN HAS A 3.25 INCH LONG CRACK AT STA 69.5 REAR SPAR.  REPAIRED SKIN PER SRM 57-2-1, FIG 20.
